# SDR USAA070338

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 21,573 hours, 21,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SILL AT FWD END FR 66.  REPAIRED PER  EA 84449 & SRM 53-41-14 PRIN NR 6.   DEFECT SIZE: 5/8" DIA.
